Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 28, NWS Austin/San Antonio, TX

October 13, 2013Caldwell County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 13, 2013, 8:54 PM CDT for Caldwell County, Gonzales County, Texas. It took effect at Oct 14, 2013, 6:50 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2013, 8:54 PM CDT (01:54 UTC)
In effect from
Oct 14, 2013, 6:50 AM CDT
Expired
Oct 14, 2013, 11:21 AM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Caldwell County, TX, Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 46 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Plum Creek near Luling (LULT2). The gauge peaked at 17.79 ft at Oct 14, 2013, 8:00 PM CDT.

actionminormoderatemajor102010/1410/15
Action stage
20 ft
Minor stage
23 ft
Moderate stage
24 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08173000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WGUS44 KEWX 140155
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT SUN OCT 13 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PLUM CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC055-177-141954-
/O.NEW.KEWX.FL.W.0028.131014T1150Z-131015T0016Z/
/LULT2.1.ER.131014T1150Z.131014T1200Z.131014T1216Z.NO/
854 PM CDT SUN OCT 13 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE PLUM CREEK NEAR LULING.
* FROM MONDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK LEVEL WILL RISE TO CREST AT 23 FEET MONDAY MORNING
  THEN FALL.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING ESCAPES BANKS INTO LOWER 
  SECTIONS OF THE FLOOD PLAIN.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.0 FEET ON JUN 1 
  1987.

$$

&& 

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

GUADALUPE RIVER
  LULING            20   23   15.0   SUN 08 PM  23.1  13.5   5.5   5.1   5.1

$$
1 follow-up statement
314 
WGUS84 KEWX 141621
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 AM CDT MON OCT 14 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  PLUM CREEK NEAR LULING AFFECTING CALDWELL AND GONZALES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC055-177-141651-
/O.CAN.KEWX.FL.W.0028.000000T0000Z-131015T0016Z/
/LULT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1121 AM CDT MON OCT 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PLUM CREEK NEAR LULING.
* AT 11:00 AM MONDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.4 FEET THIS AFTERNOON.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

GUADALUPE RIVER
  LULING            20   23   16.3   MON 11 AM  14.4   6.4   5.2   5.2   5.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 13, 8:19 PM CDT, 35 minutes earlier.

Area forecast discussion, Oct 13, 8:19 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT SUN OCT 13 2013

.UPDATE...
THE HEAVY RAINS HAVE TEMPORARILY SHIFTED JUST SOUTH OF THE CWA
OVER WEBB/LA SALLE COUNTY. DEEP CONVECTION CONTINUES TO BUILD
OVER THE HIGHER TERRAIN IN MEXICO MAINLY DUE TO OROGRAPHIC LIFT SO
THESE STORMS HAVE HAD DIFFICULTY MAINTAINING INTENSITY COMING OFF
THE MOUNTAINS. HOWEVER IT APPEARS ANOTHER DISTURBANCE & ASSOCIATED
CONVECTION FURTHER WEST(SOUTH OF THE BIG BEND AREA) COULD APPROACH
THE RIO GRANDE AND WESTERN CWA IN THE EARLY MORNING HOURS. IN
ADDITION STRONG CONVECTION IN WEST TEXAS FROM NEAR FORT STOCKTON
TO NEAR SAN ANGELO COULD SKIRT THE NWRN CWA LATE TONIGHT. ALSO
BEGINNING TO SEE ISOLATED SHOWERS DEVELOPING IN THE AUSTIN-
GEORGETOWN AREA MOVING NWD AS THE NOCTURNAL JET SETS UP. THEREFORE
CONTINUING FLASH FLOOD WATCH OVERNIGHT AND MENTIONED POSSIBLE NEED
TO EXTEND THE WATCH INTO THE DAY MONDAY.

&&

.PREV DISCUSSION... /ISSUED 606 PM CDT SUN OCT 13 2013/

AVIATION...
A MOIST UNSTABLE WEATHER PATTERN CONTINUES ACROSS S TX WITH
VARIABLE IFR-VFR CIGS/VSBSY DEPENDING DISTURBANCES MOVING ACROSS
THE AREA AND GENERATING -RA/SHRA/TSRA. WITH SUCH VARIABILITY IN CIGS
AND VSBYS...WILL LEAN TOWARD LOWER PREVAILING CONDITIONS. E-SELY
SFC WINDS PREVAILING AT 5-15 KNOTS.

PREV DISCUSSION... /ISSUED 330 PM CDT SUN OCT 13 2013/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
INCREASING LOW LEVEL SOUTHEAST FLOW THIS EVENING WILL RESULT IN THE
SURFACE FRONT DISSIPATING (FRONTOLYSIS) WITH MESOSCALE FEATURES
DICTATING WHERE TONIGHT'S HEAVY RAINS WILL OCCUR. BOTH THE GFS AND
HI-RESOLUTION SHORT TERM SOLUTIONS INDICATE THE CURRENT MESOSCALE
COMPLEX OVER OUR SOUTHWEST ZONES WILL SERVE AS UPLIFT FOR ADDITIONAL
SHOWER AND THUNDERSTORM DEVELOPMENT OVER THE WESTERN HILL COUNTRY
AND SOUTHERN EDWARDS PLATEAU AREAS THIS EVENING AND INTO THE
OVERNIGHT HOURS AS INCREASING SOUTHEAST FLOW LIFTS OVER THE MORE
STABLE BOUNDARY LEFT BY THE CONVECTIVE COMPLEX. THEREFORE THE BEST
CHANCES FOR RAIN WILL BE OVER THE HILL COUNTRY AND SOUTHERN EDWARDS
PLATEAU TONIGHT. LESSER CHANCES EASTERN AREAS AS THE FRONTAL SYSTEM
DISSIPATES BUT WITH PWATS REMAINING QUITE HIGH (NEAR 2 INCHES AND
ABOVE) AREAWIDE...JUST ABOUT EVERYWHERE WILL SEE AT LEAST A CHANCE
OF RAIN. A FLASH FLOOD WATCH WILL BE EXTENDED THROUGH 7 AM AND
WE'LL ADD MAVERICK...ZAVALA AND DIMMIT COUNTIES TO THE WATCH. AN
ADDITIONAL 1 TO 3 INCHES OF RAIN WITH ISOLATED TOTALS OF 2 TO 4
INCHES MAY FALL IN THE WATCH AREA TONIGHT WITH PARTICULAR FOCUS
OVER VAL VERDE...EDWARDS AND KINNEY COUNTIES. LOWS TONIGHT WILL
RANGE FROM THE UPPER 60S HILL COUNTRY TO THE LOW AND MID 70S
ELSEWHERE. THE HEAVY RAIN THREAT WILL SHIFT NORTH OF OUR AREA
TOMORROW AND TOMORROW NIGHT AS THE SUBTROPICAL RIDGE SHIFTS THE
MOISTURE PLUME AND DYNAMICS FURTHER NORTH. HOWEVER...THE HIGH
PWATS MAY STILL GENERATE SOME SCATTERED AIR-MASS TYPE SHOWERS AND
THUNDERSTORMS AS DAYTIME HEATING PROGRESSES. THE BEST CHANCES
TOMORROW WILL AGAIN BE OVER FAR WESTERN PORTIONS WITH THE GREATEST
UPSLOPING MOISTURE. HIGHS ON COLUMBUS DAY WILL RANGE FROM NEAR 80
OVER THE HILL COUNTRY TO THE UPPER 80S SOUTH CENTRAL. LOWS MONDAY
NIGHT WILL RANGE FROM THE MID TO UPPER 60S HILL COUNTRY TO THE LOW
70S ALONG THE I-35 CORRIDOR.

LONG TERM (TUESDAY THROUGH SUNDAY)...
MODELS DIFFER ON TIMING OF NEXT FRONT WITH THE GFS SOME 6 HOURS
EARLIER THAN THE EUROPEAN. SPLITTING THE DIFFERENCE PUSHES THE
FRONT INTO OUR NORTHERN CWA DURING THE EVENING HOURS TUESDAY.
INCREASING CHANCES FOR RAIN ALONG AND BEHIND THE FRONT TUESDAY
NIGHT INTO WEDNESDAY AS THE PACIFIC MOISTURE PLUME SHIFTS SOUTH
ALONG THE FRONT. SOME LOCALLY HEAVY RAINS ARE POSSIBLE ALONG THE
FRONT. TEMPERATURES WILL FALL INTO THE 50S ACROSS THE HILL COUNTRY
BY WEDNESDAY MORNING BEHIND THE FRONT. MUCH COOLER BEHIND THE
FRONT WEDNESDAY AS PACIFIC MOISTURE OVERRUNS THE FRONTAL BOUNDARY.
HIGHS WEDNESDAY ONLY IN THE 60S HILLS TO THE LOW AND MID 70S
SOUTHERN TIER. AS A SHORT WAVE SWEEPS EAST OVER THE SOUTHERN U.S.
PLAINS WEDNESDAY NIGHT...DRIER...COOLER AIR WILL CONTINUE TO BUILD
SOUTH AND RAIN CHANCES WILL LESSEN. LOWS BY THURSDAY MORNING WILL
GENERALLY BE IN THE 50S. DECREASING CLOUDS AND MILD THURSDAY WITH
A SLIGHT CHANCE OF SHOWERS GENERALLY ALONG AND SOUTH OF HIGHWAY
90. GULF MOISTURE WILL BEGIN OVERRUNNING THE SHALLOW COOL AIR-MASS
THURSDAY NIGHT AND FRIDAY WITH INCREASING CHANCES FOR SHOWERS AND
MOSTLY CLOUDY...COOL AND DREARY OCTOBER WEATHER. WITH AN ACTIVE
SUBTROPICAL JET AND SPLIT FLOW PATTERN SETTING UP LATE THIS
WEEK... NEXT WEEKEND WILL CONTINUE COOL...WET AND DREARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  79  70  83  59 /  70  40  30  40  60
AUSTIN BERGSTROM INTL AIRPORT  70  82  71  83  57 /  70  40  30  40  60
NEW BRAUNFELS MUNI AIRPORT     71  83  71  84  58 /  70  30  20  30  50
BURNET MUNI AIRPORT            68  76  67  77  55 /  80  40  30  50  70
DEL RIO INTL AIRPORT           71  82  70  83  60 /  80  30  20  40  60
GEORGETOWN MUNI AIRPORT        70  78  69  80  53 /  70  40  30  50  60
HONDO MUNI AIRPORT             72  85  70  87  63 /  80  30  30  30  50
SAN MARCOS MUNI AIRPORT        70  82  70  83  57 /  70  30  20  30  50
LA GRANGE - FAYETTE REGIONAL   73  83  69  86  64 /  70  30  20  20  50
SAN ANTONIO INTL AIRPORT       73  84  71  85  62 /  70  30  20  30  50
STINSON MUNI AIRPORT           74  86  72  89  65 /  80  30  20  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING COUNTIES:
BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
DIMMIT...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MAVERICK...MEDINA...
REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...ZAVALA.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Oct 13, 4:44 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT SUN OCT 13 2013

TXZ171>173-183>194-202>209-217>225-228-141100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 PM CDT SUN OCT 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM MONDAY MORNING FOR
MUCH OF SOUTH CENTRAL TEXAS...THE RIO GRANDE PLAINS AND HILL
COUNTRY. A WEAK COLD FRONT...COMBINED WITH AN UPPER LEVEL
DISTURBANCE AND DEEP MOISTURE ACROSS THE AREA WILL RESULT IN A
THREAT OF HEAVY RAINFALL AND FLASH FLOODING TONIGHT. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED WITH ISOLATED
TOTALS OF 5 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL
REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY.
THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY
RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND
FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW
MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC
CYCLONE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 13, 4:47 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FLASH FLOOD      EAGLE PASS              28.71N 100.49W
10/13/2013                   MAVERICK           TX   EMERGENCY MNGR

            SOME EVACUATIONS IN MAVERICK COUNTY. SEVERAL ROADS
            CLOSED IN AND AROUND EAGLE PASS. SOME MANHOLE COVERS
            BLOWN OFF. ROAD DAMAGED BY FLOOD WATERS IN EAGLE PASS.

&&

EVENT NUMBER EWX1300613

BF
Local storm report, Oct 13, 5:07 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      CARRIZO SPRINGS         28.53N  99.86W
10/13/2013                   DIMMIT             TX   LAW ENFORCEMENT

            NEARLY ALL MAJOR ROADS IN DIMMIT COUNTY CLOSED DUE TO
            HIGH WATER. AMONG THESE ARE 1433...1407...1556 AND 468.
            HWY 83 TO ASHERTON JUST RECENTLY OPENED.

&&

EVENT NUMBER EWX1300614

SBS
Local storm report, Oct 13, 5:21 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       BIG WELLS               28.57N  99.57W
10/13/2013  M9.50 INCH       DIMMIT             TX   CO-OP OBSERVER

            RAINFALL AMOUNT SINCE NOON

&&

EVENT NUMBER EWX1300615

SBS
Local storm report, Oct 13, 6:26 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       CARRIZO SPRINGS         28.53N  99.86W
10/13/2013  M3.62 INCH       DIMMIT             TX   CO-OP OBSERVER

            RAINFALL AMOUNT IS SINCE 4PM...THE TOTAL RAINFALL SINCE
            7AM IS 10.65 INCHES

&&

EVENT NUMBER EWX1300616

SBS
Local storm report, Oct 13, 7:04 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      LOCKHART                29.87N  97.68W
10/13/2013                   CALDWELL           TX   LAW ENFORCEMENT

            NUMEROUS ROADS AROUND THE COUNTY REMAIN CLOSED DUE TO
            THE MORNING HEAVY RAINS

&&

EVENT NUMBER EWX1300617

SBS
Local storm report, Oct 13, 7:47 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      CARRIZO SPRINGS         28.53N  99.86W
10/13/2013                   DIMMIT             TX   LAW ENFORCEMENT

            HIGHWAY 85 COMPLETELY SHUTDOWN FROM CARRIZO SPRINGS TO
            DILLEY. ASSISTANCE HAS BEEN GIVEN TO A FEW STRANDED
            MOTORISTS

&&

EVENT NUMBER EWX1300618

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 9:44 PM CDTAreal Flood AdvisoryEWXDimmit3 hr

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.